9th International Science Congress (ISC-2019).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Application of Homotopy Perturbation Method to Vector Host Epidemic Model with Non-Linear Incidences

Author Affiliations

  • 1Department of Mathematics, Abdul Wali Khan University Mardan, PAKISTAN
  • 2 Department of Mathematics, Islamia College University, Peshawar, PAKISTAN
  • 3 Department of Computer Science, Abdul Wali Khan University Mardan, PAKISTAN
  • 4 Department of Mathematics, University of Malakand Chakdara, Dir (lower), PAKISTAN

Res. J. Recent Sci., Volume 2, Issue (6), Pages 90-95, June,2 (2013)

Abstract

In this paper, we consider an epidemic model of vector host with non-linear incidences. The spread of the disease is due to the vector such as malaria, dengue and yellow fever. We use the homotopy perturbation method to the consider model to obtain their analytical and numerical solution. Due to the importance of homotopy method a just few perturbation terms are sufficient for a reasonably accurate solution. The numerical results are presented for justification.

References

  1. Andrson R.M. and May R.M., Infectious Disease of Humans:Dynamics and Control, Oxford University Press, Oxford,(1991)
  2. Mz YZhou Z. and Wu J., Modelling and Dynamics of Infectious Diseases, Higher Education Press, Beijing, (2009)
  3. http://www.who.int/whosis/whostat/2008/en/idex.html
  4. He J.H., Variational iteration method: A kind of nonlinear analytical technique: Some examples, Int. J. NonLinear Mech., 34(4), 699-708 (1999)
  5. He J.H., Homotopy perturbation method for solving boundary value problems, Phys. Lett.A., 350, 87-88 (2006)
  6. Zaman G. and Islam S., A non-standard numerical method for a giving up smoking model, Nonlinear Science Letter A, 2(1), 59-64 (2011)
  7. He J.H., Recent development of the homotopy perturbation method, Topological methods in nonlinear analysis, 31(2), 205-209 (2008)
  8. He J.H., An elementary introduction to the homotopy perturbation method, Comput. Maths. App.,57(3), 410-412 (2009)
  9. He J.H., An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, Int. J. Mod. Phys.B, 22(21), 3487-3578 (2006)
  10. Islam S., Islam S.U. and Zaman G., The solution of multipoint boundary value problems by the Optimal Homotopy Asymptotic Method, Comput. Math. Apple., 59, 2000-2006 (2010)
  11. Li. Ming Cai, Xue, Zhi Li, Global analysis of a vector-host epidemic model with non-linear incidences, Appl. Math.Comp, 217, 353-354 (2010)
  12. Vahdati S., Tavassoli Kajani M. and Ghasemi M., Application of Homotopy Analysis Method to SIR Epidemic Model, Research Journal of Recent Sciences, 2(1), 91-96 (2013)